# SDR ABXA9900604

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 565507769
- Condition: Cracked
- Location: Rudder
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER RUDDER SKIN CRACKED.  REPAIRED IAW  ABX REA D827-31901.
